Enumerating the junction trees of a decomposable graph
- Publication Type:
- Journal Article
- Journal of Computational and Graphical Statistics, 2009, 18 (4), pp. 930 - 940
- Issue Date:
We derive methods for enumerating the distinct junction tree representations for any given decomposable graph. We discuss the relevance of the method to estimating conditional independence graphs of graphical models and give an algorithm that, given a junction tree, will generate uniformly at random a tree from the set of those that represent the same graph. Programs implementing these methods are included as supplemental material. © 2009 American Statistical Association, Institute of Mathematical Statistics, and Interface Foundation of North America.
Please use this identifier to cite or link to this item: